# SDR UIEA2018101002227

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,695 hours, 18,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 6K INOP. SECURED CONNECTOR AT SEAT 6K EMERG. LIGHT OP'S CHECK GOOD IAW WDM 33-51-18.
